# SDR CA120309001

- Difficulty date: March 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 26,324 hours
- Engine: Ge CF343B1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 601R1001113
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AME WAS PERFORMING AN INTERNAL ZONAL INSPECTION OF THE CENTER WING SECTION FOR TASK RJ2-57-900-320, WHEN HE FOUND CRACKS EMINATING FROM EACH OF THE 2 RELIEF CUTOUTS FOR THE STRINGERS IN THE WEB OF THE SUPPORT ANGLE. PN: 601R10011-13 AND ANGLES, PN:601R10011-14.  THE ACFT IS CURRENTLY DOWN FOR A SCHEDULED, C-CHECK.  REPAIR PARTS FABRICATED AND HEAT TREATED IAW SRM 51-10-06, SECT 3D.  ALUMINUM ALLOY FASTENERS INSTALLED IAW SRM 51-42-21 AND REPROTECTED IAW SRM 51-25-00 AND 51-25-16.
